MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK TRANSFER SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK TRANSFER SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8687
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was flowing difficulty during use of a clearlink blood bag spike adapter luer activated valve causing a "slow flow" alarm on an unspecified pump.This was observed during use in a clean room.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition; all components were correctly placed and according to specifications.Pressure testing was performed and no leak was noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK TRANSFER SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18830482
Report Number1416980-2024-00911
Device Sequence Number7720971
Product Code FPA
UDI-Device Identifier00085412068268
UDI-Public(01)00085412068268
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1C8687
Device Lot NumberDR22J27017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown